Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Concerning a linear homogeneous group in $C_{m,\,q}$ variables isomorphic to the general linear homogeneous group in $m$ variables


Author: L. E. Dickson
Journal: Bull. Amer. Math. Soc. 5 (1898), 120-135
DOI: https://doi.org/10.1090/S0002-9904-1898-00579-7
This work is cited by: Bull. Amer. Math. Soc., Volume 5, Number 7 (1899), 338--342
MathSciNet review: 1557673
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1898-00579-7